MAUDE Adverse Event Report: I.T.S. GMBH STRAIGHT PLATE, 3.5MM, 8-HOLE

I.T.S. GMBH STRAIGHT PLATE, 3.5MM, 8-HOLE
Model Number 21102-8
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have inspected the qc documents of the lot and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As soon further information from the distributor gets available a follow-up report will be submitted.
 
Event or Problem Description
It was reported that an 8-hole straight plate 3.5mm broke 3 months post-op.Original implant date (b)(6) 2020.

Brand Name
STRAIGHT PLATE, 3.5MM, 8-HOLE
Common Device Name
STRAIGHT PLATE, 3.5MM, 8-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key11919301
Report Number3004369035-2021-00003
Device Sequence Number16344851
Product Code HRS
UDI-Device Identifier09120034304736
UDI-Public09120034304736
Combination Product (Y/N)Y
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21102-8
Device Catalogue Number21102-8
Device Lot Number147/4166F2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/02/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR